How To Ease Excess Sweating From Prednisone?

I have been on prednisone for six months. I used to be able to go about my daily activities without worry, but now that the drug is wearing off, I am really feeling tired. Why is this? Can you tell me how best to keep up with the dosage so that I can continue living a normal life?

A: It’s important not to let your dosage of prednisone drop too low after treatment ends. Your doctor will probably start you at a lower dose than what you had before treatment began and gradually increase it over time until he figures out how much medicine helps most people feel well again. The amount of medication required isn’t very high–it’s only one milligram per kilogram (mg/kg) of body weight once every three days or less often as required by your doctor. So if you’re under 8 pounds or overweight, it might be possible for him to cut back on your dose even more dramatically than what I’ve described here–but do check with him first! If he says no, don’t take any less medication; instead call his office and ask them where they would set the lowest acceptable dose in your case right now based on their experience with other patients like yourself who are similar in age and health status as yours is right now. You’ll want them to help determine exactly what dosage makes you feel well again most quickly rather than letting too little medicine work its way out through your system during periods when there’s not enough

Leave a Comment